# SDR DALA2020013100729

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 76,523 hours, 57,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON LEFT SIDE CRACKED ON STA 1463. REMOVED LT SIDE VENT BOX, REMOVED & BEGAN FABRICATING BRACKET COMPLETED & INSTALLED BRACKET. INSTALLED LT SIDE VENT BOX. (LP1469279)
